# SDR DHL2001806011

- Difficulty date: September 8, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1)   F/O'S SEAT VERTICAL ADJUSTMENT FAILS TO LOCK PROPERLY.   2)   LUBRICATED F/O'S SEAT TRACK AND SLIDE ASSY. LUBRICATED VERTICAL PIN LOCK. OPS CHECK NORMAL IAW DC-8 MM 25-11-1.   STATUS: CLOSED
